Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    promiscio is offline Member
    Join Date
    Dec 2003
    Posts
    544

    On Cycle feeling lethargic

    Hey bros
    I am on week two of a dbol 30mg day),test e(500mg wk), EQ(400mg wk), Clen (100mg day), and T3(100mg day). I am just running the t3 for the first two weeks to burn some fat off. Anyways, I have been feeling really really tired during the day except when I get to the gym. Once I start my workout my body switches on and I am a machine. But the rest of the day I am really draggin... Does anyone else feel this from gear? Any advice? I am in bed for 8 hrs a night but have some insomnia I think from the clen. But I still feel even more tired than I would from just missing a lil sleep.

    Tks

  2. #2
    jinos's Avatar
    jinos is offline Member
    Join Date
    May 2005
    Location
    delts and quads
    Posts
    535
    try some melatonine. that works for me.

  3. #3
    promiscio is offline Member
    Join Date
    Dec 2003
    Posts
    544
    I am taking ambien for my sleep...

  4. #4
    promiscio is offline Member
    Join Date
    Dec 2003
    Posts
    544
    anyone else have any ideas? is this normal?

  5. #5
    xtc75's Avatar
    xtc75 is offline Junior Member
    Join Date
    May 2003
    Location
    US
    Posts
    101
    I feel the same way. Seems like drols do it to me. I have sleep apnea and my sleep sucks anyway, but is worse when i do drols.

  6. #6
    Tom123 is offline Junior Member
    Join Date
    Jun 2005
    Posts
    82
    clenbuterol is a stimulant, like caffine, cocaine or ampetamines etc.

    when are you using the clenbuterol?

    It could be a come down effect if your taking it at the wrong times.

  7. #7
    dtr98's Avatar
    dtr98 is offline Member
    Join Date
    Jul 2004
    Location
    Hos Ka Bos Ka
    Posts
    984
    i felt the same way on test e and eq, don't want to get out of bed, kickass workout tired the rest of day and night. can't sleep at night.
    did a sust/deca cycle and was ok.
    doing another test e/eq/tren cycle haven't started tren yet but tired again?

  8. #8
    Redhat93 is offline New Member
    Join Date
    Jun 2005
    Location
    sc
    Posts
    4
    I thought it was just me, but i've been feeling the exact same thing!!! I began taking naposim last week at 20mg/day. I started feeling lazy and tired during the day, but at night when i worked out, I felt incredible! I told my girlfriend that if it continued a few more days that i would see a doctor. Now in the second week of my cycle , I've started to feel normal again.

  9. #9
    promiscio is offline Member
    Join Date
    Dec 2003
    Posts
    544
    The dbol I am taking is Naposim. I am taking the clen all before 3pm breaking it up in 5 doses between 8 and 3... I laid off the t3 a bit and think I feel a lil better, still sleeping like shit

  10. #10
    Habanero's Avatar
    Habanero is offline Junior Member
    Join Date
    Mar 2005
    Location
    Southwest Florida
    Posts
    139
    Quote Originally Posted by promiscio
    Hey bros
    I am on week two of a dbol 30mg day),test e(500mg wk), EQ(400mg wk), Clen (100mg day), and T3(100mg day). I am just running the t3 for the first two weeks to burn some fat off. Anyways, I have been feeling really really tired during the day except when I get to the gym. Once I start my workout my body switches on and I am a machine. But the rest of the day I am really draggin... Does anyone else feel this from gear? Any advice? I am in bed for 8 hrs a night but have some insomnia I think from the clen. But I still feel even more tired than I would from just missing a lil sleep.

    Tks
    Coffee.

  11. #11
    ItalianMuscle27 is offline Senior Member
    Join Date
    Apr 2003
    Location
    Italy
    Posts
    1,414
    Valium or Ambien for sleep..

  12. #12
    promiscio is offline Member
    Join Date
    Dec 2003
    Posts
    544
    The headaches arent helping at all either...

  13. #13
    ItalianMuscle27 is offline Senior Member
    Join Date
    Apr 2003
    Location
    Italy
    Posts
    1,414
    Quote Originally Posted by promiscio
    The headaches arent helping at all either...
    Vicoden!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •